# SDR USAA950335

- Difficulty date: March 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48043
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Cracked
- Location: Bs 1287/1309
- Part time: 37,113 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-2 INSPECTION, FOUND A 1.75 INCH CRACK BETWEEN STATION 1287 AND STATION 1309 LEFT SIDE CUSP MEMBRANE.  MANUFACTURED NEW SECTION OF CUSP MEMBRANE AND ACCOMPLISHED SPLICE REPAIR PER SRM 53-05 FIG 97.  (W)
